# SDR 950467SHOP

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 7120 · Engine Mount Section
- Part: Cross Beam
- Part number: 2380204501
- Condition: Worn
- Location: Fwd Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE SHOP OVERHAUL, SEVERAL FORWARD ENGINE MOUNT CROSS BEAMS WERE FOUND WITH WEAR MARKS IN THE CRITICAL AREA AS DEFINED BY ROHR CMM 71-21-06, FIG.803.  THE DAMAGED AREAS RANGED IN DEPTH FROM 0.002 INCH TO 0.011 INCH.  REPAIRS ACCOMPLISHED PER NWA EA 32-095124A.
